RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 57, Issue 6(348)  


Dynamics of a massive piston in an ideal gas
N. I. Chernov, J. L. Lebowitz, Ya. G. Sinai
3
Elliptic algebras
A. V. Odesskii
87
On the problem of topological classification of strange attractors of dynamical systems
R. V. Plykin
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Quasi-Frobenius bimodules of functions on a semigroup
V. L. Kurakin, A. A. Nechaev
167
On asymptotic directions of semitrajectories of analytic flows on surfaces
S. Kh. Aranson, E. V. Zhuzhoma
169
Problems in sequential decision between hypotheses for a combined Poisson process with exponential jumps
P. V. Gapeev
171
Some inequalities for Brownian motion with a drift
A. A. Goldaeva
173
A remark on V. A. Iskovskikh's paper “A simple proof of the non-rationality of a three-dimensional quartic”
M. M. Grinenko
175
On the evolution of a weak perturbation of a circle in the problem of a Hele–Shaw flow
A. S. Demidov
177
Asymptotics of the codimension growth functions of the standard identity and the Capelli identities
A. Giambruno, M. V. Zaicev
179
The Arnol'd–Thom–Pham conjecture and the classifying space of a positive Artin monoid
N. E. Dobrinskaya
181
Exactly soluble cyclic Darboux $q$-chains
I. A. Dynnikov, S. V. Smirnov
183
On the number of components in the complement of certain algebraic curves
V. N. Karpushkin
185
On invisible subgroups
R. V. Mikhailov
187
Lax pairs for compatible non-local Hamiltonian operators of hydrodynamic type
O. I. Mokhov
189
Geometric properties of a spectral sequence in surgery theory
Yu. V. Muranov, D. Repovš
191
On the ergodic principle for Markov processes associated with quantum quadratic stochastic processes
F. M. Mukhamedov
193
On eigenvibrations of a body with “light” concentrated masses on the surface
M. E. Perez, G. A. Chechkin, E. I. Yablokova
195
Summation of multiplicative functions
M. E. Changa
197
Quasi-associatedness of a Gaussian system of random vectors
A. P. Shashkin
199
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019